# SDR WX0A2021082373817

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 31,327 hours, 21,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORT EMERGENCY EXIT LIGHTS STAY ON WHEN ARMED EVEN AFTER RESETTING THE COCKPIT EMER EXIT LT SWITCH TO OFF AND ARM / REPLACED COCKPIT EMER LIGHT SWITCH IAW WDM 33-51-01, OPS CHECK GOOD."
